MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802228240020
Medical Device Problem Codes Fracture (1260); Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter address1: (b)(6).Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that a wire fracture occurred.The 80% stenosed target lesion was located in the severely calcified left anterior descending artery.During the procedure, a floppy wire was exchanged for a rotawire.When the rotawire reached the distal, fluoroscopy revealed the distal segment of the wire had fractured.The device was removed using a non-boston scientific microcatheter.The procedure was completed with a different device.The patient remained stable without any complications.

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25158641
Report Number2124215-2026-25790
Device Sequence Number9406487
Product Code MCX
UDI-Device Identifier08714729185871
UDI-Public(01)08714729185871(17)270421(10)36334959
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH802228240020
Device Catalogue NumberH802228240020
Device Lot Number0036334959
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown